advertisement
Question
Posted by: Anita | 2018/01/18

Venous Hypertension

Dear Dr I was hospitalized for 1 month (without the drs being able to identify my problem). The left leg looked like thrombosis, swollen with a red colour from hip to ankle. First they thought it was thrombosis, then cellulites, then a spider bite. The leg was drained in theatre. 2 months later I ended up in hospital again, this time with the other leg. I week ago, I was told that it was venous hypertension. I am on Bioprexum. Can I use Antistax for feeling of heaviness, tiredness and restless legs?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHypertension expert
- 2018/01/23

Yes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement